# SDR QXEA2013052301043

- Difficulty date: May 23, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LANDING FOR PANEL 621BT HAS AREAS OF CORROSION.  REMOVED CORROSION IAW SRM 57-10-35-02-05, REV 12.   NTM 51.00.04-910-801 PT 1, REV 9. VERISIED AFFECTED AREAS TO BE CRACK FREE. REF NDTM PART 1, TASK 51-00-06-910-801, REV 9. REPAIR IS OUT OF LIMITS IAW SRM 57-10-35-02-05, REV 12.  APPLIED FAST WELD 10 TO PANEL 621BT LANDING IAW SRM REV 12, 51-22-35-02-01 AND EMAIL REF GMCC 13-11671419 FROM MFG.  ALODINED AND PRIMED IAW SRM 51-21-10-02-01 AND 51-25-40-02-01, REV 12 FOUND BLENDS TO BE WITH IN LIMITS IAW RD 8/4-57-2108 ISS1, NOTE: PRIOR TO FASTWELD APPLICATION VERIFIED FASTENERS IN SERVICABLE CONDITION.  COMPLIED WITH TASK CARD RD 8/4-57-2108/3, WO 143293.
